# SDR R61A2021062200498

- Difficulty date: June 22, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N437YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000366
- Aircraft time: 17,159 hours, 11,577 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066031001
- Condition: Corroded
- Location: Frm 87 S29l-R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - EVIDENCE OF CORROSION ON SHEAR CLIP AT FR 86 STGR 29R-29L.  REMOVED AND REPLACED SHEAR CLIP AT FR86 BEWEEN STGR 29R-29L REFER SRM 51-40-08. RESTORED SURFACE PROTECTION PER SRM 51-23-06 AND CPM51-25-00.
